MathSciNet Relay Station
MathSciNet bibliographic data
MR2148533 42C05 (33C45)
Durán, Antonio J.; Grünbaum, F. Alberto Structural formulas for orthogonal matrix polynomials satisfying second-order differential equations. I. Constr. Approx. 22 (2005), no. 2, 255–271.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement